# SDR SWAA950716

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N56SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21721
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frames
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FUSELAGE FRAMES CRACKED AT BS 597 LBL 70 WL 202, BS 727A WL 209 LBL 64, BS 663 S1 TO S2R, BS 360 BETWEEN S20 TO 21R, BS 727A WL 209 BL LBL 64, BS 663, S1 TO 2R, BS 440 S2 TO 4R, BS 1086, RBL 30.  REPAIRED PER BOEING SRM AND TRAMCO EWO 95-0648.
